Skip to Content

Is it safe to take amoxicilliin & metronidazole ? what are the side effects?

Responses (1)

suzanne66 17 May 2010

Amoxicillin and Metronidazole are both antibiotics used to treat a wide variety of bacterial infections. All medicine have risks and side-effects and only your doctor can decide if they are right for you.
Side-effects are impossible to predict and not everyone experiences them. The most common side effects for both medicines are gastric side-effects such as nausea, vomiting and diarrhea. Metronidazole can also commonly cause appetite loss; dizziness; headache and a metallic taste.
See also:
https://www.drugs.com/amoxicillin.html
https://www.drugs.com/metronidazole.html
https://www.drugs.com/sfx/amoxicillin-side-effects.html
https://www.drugs.com/sfx/metronidazole-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions